# SDR 2007UALA04367

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 63,677 hours, 10,389 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIP BY RIGHT SIDE FWD GALLEY AND RIGHT SIDE FC AREA INOP.  REPAIRED BROKEN SECTION. OPS CHECK, OK.
